Skip to Main content Skip to Navigation
Journal articles

Langford strings are square-free

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619351
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 11:05:32 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619351, version 1

Collections

Citation

Jean Berstel. Langford strings are square-free. Bulletin- European Association for Theoretical Computer Science, European Association for Theoretical Computer Science; 1999, 1989, 37 (1), pp.127-128. ⟨hal-00619351⟩

Share

Metrics

Record views

149